# SDR AALA201704269031

- Difficulty date: March 21, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,084 hours, 25,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020300L
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NTERGRANULAR CORROSION ON FLOOR SUPPORT 2.75 INCHES FORWARD OF FRAME 66 AT -Y765. R EPLACED FLOOR BEAM PER SRM 51-42-11 AND DRAWING 18D5347219.
